MathSciNet Relay Station
MathSciNet bibliographic data
MR1646501 46E15 (32A35)
Pavlović, Miroslav; Dostanić, Milutin R. On the inclusion $H^2(U^n)\subset H^{2n}(B_n)$ and the isoperimetric inequality. J. Math. Anal. Appl. 226 (1998), no. 1, 143–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement